# SDR DALA2019122097463

- Difficulty date: December 18, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N930DZ
- Make and model: Boeing 737-900ER
- Aircraft serial: 63539
- Aircraft time: 1,616 hours, 669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 11d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6408469) DURING INSPECTION FOUND EMERGENCY EXIT LIGHT AT 11D INOPERATIVE. REPLACED ASSY. OPS CHECS GOOD PER B737 AMM 33-51.
